# SDR UALA2011080504095

- Difficulty date: August 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 35,129 hours, 14,241 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3SV EMERGENCY LIGHT CHECK, FOUND FORWARD ATTENDANCE PANEL FAULTING EPSU FWD L BATTERY FAILURE.  REPLACED 10WL BATTERY, OPS CHECK NORMAL.
